Kazan Federal University Digital Repository

On extrema of the Mityuk radius for doubly connected domains

Show simple item record

dc.contributor Казанский федеральный университет
dc.contributor.author Kazantsev Andrei Vitalievich
dc.contributor.author Kinder Mihail Ivanovich
dc.date.accessioned 2022-12-08T07:51:32Z
dc.date.available 2022-12-08T07:51:32Z
dc.date.issued 2022
dc.identifier.citation Kazantsev A.V., Kinder M.I. On extrema of the Mityuk radius for doubly connected domains // Lobachevskii Journal of Mathematics. - 2022. - vol. 43, No. 10. - p. 236-241. (DOI: 10.1134/S1995080222130182)
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/173397
dc.description.abstract We study extrema of the Mityuk radius depending on the choice of the canonical domain. Turning to the doubly connected case allows us to use the explicit form of mapping functions onto canonical domains. We obtain the results on the localization of critical points of the Mityuk radius for two types of such domains.
dc.language.iso en
dc.relation.ispartofseries Lobachevskii Journal of Mathematics
dc.rights открытый доступ
dc.subject Mityuk?s radius
dc.subject critical point
dc.subject extremum
dc.subject conformal map
dc.subject canonical domain
dc.subject doubly connected domain
dc.subject circular ring
dc.title On extrema of the Mityuk radius for doubly connected domains
dc.type Article
dc.contributor.org Институт математики и механики им. Н.И. Лобачевского
dc.description.pages 236-241
dc.relation.ispartofseries-issue 10
dc.relation.ispartofseries-volume 43
dc.pub-id 272986
dc.identifier.doi 10.1134/s1995080222130182

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account